# SDR 75883

- Difficulty date: February 16, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N138YV
- Make and model: Beech 1900D
- Aircraft serial: UE138
- Aircraft time: 20,335 hours, 33,500 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Safety Switch
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, CREW COULD NOT RETRACT THE FLAPS.  RETURNED TO FIELD WITH NO FURTHER INCIDENT.  MAINTENANCE THEN REMOVED AND REPLACED RIGHT FLAP SAFETY SWITCH.  THE FLIGHT WAS A REPOSTION FROM ICT TO MCI, NO PAX ON BOARD.
